# SDR CA970226034

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 339394
- Condition: Cracked
- Location: Bs617 Bl 60r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUSELAGE STA 617, BL 60R AND WL 146 FITTING CRACKED - 0.25". REPLACED.
